# SDR QMLA2012032912038

- Difficulty date: March 29, 2012
- Submitted: March 30, 2012
- Operation: Air carrier
- Aircraft: N222AM
- Make and model: Bell 222U
- Aircraft serial: 47547
- Aircraft time: 11,126 hours
- Engine: Lyc LTS101750C1
- System (JASC): 7603 · Power Lever
- Part: Actuator
- Part number: 206062721105
- Part serial: 10409
- Condition: Inoperative
- Location: Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON A ROUTINE ENGINE OVERSPEED SYS CHECK, WANTED TO INCREASE THE ENGINE RPM SLIGHTLY WITH THE TRIM SWITCH.  FOUND UNABLE TO GET THE SWITCH TO DO ANYTHING.  ON INSPECTION, MECHANIC FOUND THAT THE LINEAR ACTUATOR WAS INOPERATIVE AND SUBSEQUENTLY REPLACED THAT PART WHICH RESTORED SYS TO WORKING ORDER.
